# SDR SWAA2022020366637

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 49,969 hours, 26,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATT PACK FAILED CAP TEST AT LOCATION M1672 ; / [01] REMOVED AND REPLACED BATTERY PACK AT LOCATION M1672 PER AMM 33-51-06
